Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Cough and cold. Why chest pain? Pneumonia? Why chest pain?

He , my daughter is 3 yrs old. She s got cough and cold for a long time.For the last one month she s got cough and none of the Dr have been been able to diagnose her correctly.She has been given antibiotics and anti allergic. Dr says she s got allergy . But she has also been done chest X-ray and she often complains of chest pain .I went to another Dr and he says yes she has got allergy as well as mild pneumonia on the right chest. He has prescribed Advent syrup and Nutrolin B.But my question is this medicines for anti allergic or for pneumonia. .Please suggest.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi, shukla Nima.
Thanks for query.
syrup Advent is an antibiotic containing Amoxicillin and Clavulinic acid and it is for pneumonia.
Syrup Nutrolin-B is vitamin B.complex with Lactobacillus and is given for vitamin supplements and correction of bacterial flora disturbed by giving antibiotics.
Ok and bye.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor